Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 34, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On summability of double series
C. Raymond Adams.
Trans. Amer. Math. Soc. 34 (1932), 215-230
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501635
On the covering of analytic loci by complexes
B. O. Koopman and A. B. Brown.
Trans. Amer. Math. Soc. 34 (1932), 231-251
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501636
Concerning topological transformations in $E_{n}$
J. H. Roberts.
Trans. Amer. Math. Soc. 34 (1932), 252-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501637
On cyclic numbers of one-dimensional compact sets
W. A. Wilson.
Trans. Amer. Math. Soc. 34 (1932), 263-273
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501638
On certain polynomial and other approximations to analytic functions
Hillel Poritsky.
Trans. Amer. Math. Soc. 34 (1932), 274-331
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501639
The condition for an orthonomic differential system
Joseph Miller Thomas.
Trans. Amer. Math. Soc. 34 (1932), 332-338
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501640
Non-separable and planar graphs
Hassler Whitney.
Trans. Amer. Math. Soc. 34 (1932), 339-362
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501641
Normal division algebras of degree four over an algebraic field
A. Adrian Albert.
Trans. Amer. Math. Soc. 34 (1932), 363-372
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501642
Theory of measure and invariant integrals
Eberhard Hopf.
Trans. Amer. Math. Soc. 34 (1932), 373-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501643
Continuous transformations of abstract spaces
Rothwell Stephens.
Trans. Amer. Math. Soc. 34 (1932), 394-408
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501644
General theorems on the convergence of sequences of Padé approximants
H. S. Wall.
Trans. Amer. Math. Soc. 34 (1932), 409-416
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501645
A third-order irregular boundary value problem and the associated series
Lewis E. Ward.
Trans. Amer. Math. Soc. 34 (1932), 417-434
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501646